# SDR IPXA2013100444

- Difficulty date: September 22, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 282UP
- Aircraft time: 55,080 hours, 9,135 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT WING STRINGER 15 CRACKED,  ACCESSED THRU PANEL 634AT NEAR XORS 444.  REPAIRED RT WING STRINGER IAW SRM 57-20-03, REPAIR 3, FIG 201.
